# SDR 03FDEA01020

- Difficulty date: June 24, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD T/E FLAP, INBOARD AFT HINGE FITTING FOUND PIVOT BEARING MOUNT HOLE INBOARD SIDE CORRODED (FLAP SIDE).  LEFT WING - OUTBOARD T/E FLAP, INBOARD AFT HINGE FITTING PIVOT BEARING MOUNT HOLE INBOARD SIDE CORROSION (FLAP SIDE) REPAIR CARRIED-OUT IAW FEDEX EA 1-5750-  69352 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT OUTBOARD FLAP/INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
